# SDR MVH0064096

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- Engine: Tmeca ARRIEL1C
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 9580113720
- Condition: Reads Low
- Location: Torque
- Part time: 2,380 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE TRANSMITTER READS LOW.
